# SDR 96ZZZX2922

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300KY
- Make and model: Hughes 269C
- Aircraft serial: S1433
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 269A232011
- Condition: Cracked
- Location: Tailboom
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND EXCESSIVE PLAY WHEN INSPECTING SECURITY OF VERTICAL STABILIZER.  DISCOVERED LOOSE ATTACHMENT HARDWARE AT FORWARD END OF THE ATTACHMENT OF THE TAILBOOM ASSEMBLY.  SUBMITTER RECOMMENDS A RETORQUE OF ATTACHMENT HARDWARE AT A CERTAIN TIME FOLLOWING INITIAL INSTALLATION OF TAILBOOM ASSEMBLY.
